U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

is it normal to experience burning in your throat several weeks after radiation treatment to the larynx?

2 doctor answers11 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
Maybe: Throat irritation after radiation can last for a while. It may also be related to acid reflux. Obviously, this should be followed by an ENT who can visualize your larynx with an endoscope.
Dr. Dale Tylor
Pediatric ENT and Head and Neck Surgery 19 years experience
Can happen: Radiation to the voicebox area certainly can be painful, but so can cancer in that area. I would see your ENT to check it out. You may need a "magic mouthwash" medicine, thrush medicine, antibiotics or other treatment. Try to stay well hydrated in the meantime, and to keep your nutrition up during this difficult time. Good luck to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 33-year-old member asked:

Are pregnant women more prone to thyroid disorders?

2 doctor answers3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Thyroid problems are one of the more common endocrine issues with pregnancy.
Dr. Sudhir Bansal
Endocrinology 75 years experience
Patients prone to thyroid with family history or antibodies to thyroid may unmask function problems
Sep 15, 2013
A female asked:

I wake up every morning with a sore throat why is that?

2 doctor answers5 doctors weighed in
Dr. John K Sullivan
Dentistry 37 years experience
Mouth breathing: You may breath through your mouth while you sleep, which dries out your mouth and throat. With a dry mouth, certain bacteria can proliferate which causes an odor. Try brushing your tongue as well as your teeth, and when you use mouth rinse, gargle it into the back of your throat as well.
Scottsboro, AL
A 29-year-old female asked:

My son has suspected liver and/or thyroid problems. He has bmd and aspergers. His bms have varied from pale/clay colored to a very pale green/tan. He complains of being fatigued and dizzy at times?

1 doctor answer3 doctors weighed in
Dr. Mandakini Patel
Pediatrics 41 years experience
Pedi liver/thryoid : You should see his docotr as pediatric liver and thryoid patients have delicate issues medically and cannot be addressedonthe web. It needs careful managemnt.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.
A 41-year-old member asked:

Aching in neck, head, eyes and nose. Is this fall flu?

1 doctor answer1 doctor weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Probably a cold: It sounds like a cold. We don't generally see fall flu.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 7, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.